View Full Version : just complaining....


notmADD
06-16-09, 09:46 PM
Ooooooooooooooooohhhhh...I'm at that point when you take your meds like a good girl, then you feel all nice and stable then the side effects kick in.

I've been on Abilify for about 6 mos and I've been steadily packing on the pounds. However I feel so nice and normal. So normal that I find myself thinking "I don't need meds, I feel fine". Of course i'm fine I'm taking my g.d. meds! I just wish they didn't make me fat or stupid. Lamictal made me STUPID. I was less moody but a *******' space case...a fabulously skinny space case. Damn you Abilify for my mental stability and fat ***!

I just needed to complain to people who understand.

nwbucket
07-11-09, 04:48 PM
I just started Abilify so I am not sure about the weight gain part. I can say that I am sure you started it for a reason, and if I am able to feel as you do I would gladly put on some pounds.

At the same time maybe if you are having issues with the weight gain your new found happiness will enable you to change your diet some, or start working out or something?

I do not currently have too much of a weight issue, but it is so hard to motivate myself to work out when I feel so crappy.

Just looking at the glass a little different. Hopefully this helps?